Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can I take Dexedrine and adderall at the same time ?

doctor has had me on adderall xl 30 mg twice day for a added dexedrine ir 5 mg and im extremely sick to stomach and kind of clammy, acid reflux, this normal? i really dont feel very well at all....
Asked On : Tue, 9 Feb 2010
Answers:  2 Views:  727
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Get a second opinion for this. Get a endoscopy also, it wil help you to know whats going on and if the drugs are right for your condition.

Answered: Tue, 9 Feb 2010
  User's Response
Yes, extremely sick is normal if you take adderall for years. It will destroy your body over time and you should get off those meds ASAP.
Answered: Sat, 26 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor